# SDR CHQA200900269

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 21,135 hours, 15,377 cycles
- Engine: Allsn AE3007A
- Engine time: 18,553 hours, 14,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE OPS CHECK OF THE EMERGENCY LIGHTS DUE TO A TIME REQUIRED CHANGE OF THE NR 3 BATTERY, THE FLOOR PROXIMITY LIGHT STRIP AT SEAT 7A WAS INOP.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHT STRIP AND OPS CHECK NORMAL PER EMB AMM 33-50-12.
